# SDR NWAA 091653266

- Difficulty date: May 14, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 30,962 hours, 14,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK TEST THE AFT EPSU FAULTED, REPLACED BATTERY PACK.
